# SDR IPXA2025093000592

- Difficulty date: September 14, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,413 hours, 17,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327082100000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC AFT FLOORBOARD 261DM BROKEN. .SREO 16407-REQ001 C/W
